# SDR CAL950620

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 39370301
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1419 - EWR - THE RIGHT MLG WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE GEAR DOOR OPEN LIGHT AND THE RT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED.  ABNORMAL PROCEDURES WERE ACCOMPLISHED, BUT THE LIGHTS DID NOT EXTINGUISH.  THE AIRCRAFT WAS RETURNED TO EWR AND LANDED WITH NORMAL GEAR INDICATIONS.  MAINTENANCE FOUND THE RT MLG ACTUATOR ROD LOWER ATTACH LINK BROKEN/DETACHED.  THE LOWER ATTACH LINE WAS REMOVED AND REPLACED.  OPERATION AND INDICATIONS CHECKED NORMAL DURING A GEAR RETRACTION.  (M)
